RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kazakov Aleksandr Leonidovich

Statistics Math-Net.Ru
Total publications: 30
Scientific articles: 29
Presentations: 1

Number of views:
This page:1565
Abstract pages:4577
Full texts:1169
References:600
Main Scientist Researcher
Doctor of physico-mathematical sciences
E-mail: , ,

http://www.mathnet.ru/eng/person29389
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/607706

Publications in Math-Net.Ru
2018
1. A. L. Kazakov, P. A. Kuznetsov, L. F. Spevak, “On a three-dimensional heat wave generated by boundary condition specified on a time-dependent manifold”, The Bulletin of Irkutsk State University. Series Mathematics, 26 (2018),  16–34  mathnet
2. A. L. Kazakov, P. A. Kuznetsov, “On analytic solutions of the problem of heat wave front movement for the nonlinear heat equation with source”, The Bulletin of Irkutsk State University. Series Mathematics, 24 (2018),  37–50  mathnet
3. A. L. Kazakov, P. A. Kuznetsov, “On the analytic solutions of a special boundary value problem for a nonlinear heat equation in polar coordinates”, Sib. Zh. Ind. Mat., 21:2 (2018),  56–65  mathnet; J. Appl. Industr. Math., 12:2 (2018), 255–263  scopus
4. A. L. Kazakov, Sv. S. Orlov, S. S. Orlov, “Construction and study of exact solutions to a nonlinear heat equation”, Sibirsk. Mat. Zh., 59:3 (2018),  544–560  mathnet; Siberian Math. J., 59:3 (2018), 427–441  isi  scopus
5. P. D. Lebedev, A. L. Kazakov, “Iterative methods for the construction of planar packings of circles of different size”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:2 (2018),  141–151  mathnet  elib
2017
6. A. L. Kazakov, P. D. Lebedev, “Algorithms for constructing optimal $n$-networks in metric spaces”, Avtomat. i Telemekh., 2017, 7,  141–155  mathnet  mathscinet  elib; Autom. Remote Control, 78:7 (2017), 1290–1301  isi  scopus
2016
7. A. L. Kazakov, L. F. Spevak, O. A. Nefedova, “Solution of a two-dimensionel problem on the motion of a heat wave front with the use of power series and the boundary element method”, The Bulletin of Irkutsk State University. Series Mathematics, 18 (2016),  21–37  mathnet
8. A. L. Kazakov, S. S. Orlov, “On some exact solutions of the nonlinear heat equation”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:1 (2016),  112–123  mathnet  mathscinet  elib
9. A. L. Kazakov, A. A. Lempert, G. L. Nguen, “An algorithm of packing congruent circles in a multiply connected set with non-Euclidean metrics”, Vychisl. Metody Programm., 17:2 (2016),  177–188  mathnet
2015
10. A. L. Kazakov, P. A. Kuznetsov, A. A. Lempert, “On construction of heat wave for nonlinear heat equation in symmetrical case”, The Bulletin of Irkutsk State University. Series Mathematics, 11 (2015),  39–53  mathnet
11. A. L. Kazakov, L. F. Spevak, “Numerical and analytical study of processes described by the nonlinear heat equation”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 157:4 (2015),  42–48  mathnet  elib
12. A. L. Kazakov, P. D. Lebedev, “Algorithms of optimal packing construction for planar compact sets”, Vychisl. Metody Programm., 16:2 (2015),  307–317  mathnet
2014
13. I. V. Bychkov, A. L. Kazakov, A. A. Lempert, D. S. Bukharov, A. B. Stolbov, “The intelligent management system of development of regional transport-logistic infrastructure”, Probl. Upr., 2014, 1,  27–35  mathnet; Autom. Remote Control, 77:2 (2016), 332–343  isi
14. A. L. Kazakov, P. A. Kuznetsov, “On a boundary value problem for a nonlinear heat equation in the case of two space variables”, Sib. Zh. Ind. Mat., 17:1 (2014),  46–54  mathnet  mathscinet; J. Appl. Industr. Math., 8:2 (2014), 227–235
15. A. L. Kazakov, P. A. Kuznetsov, L. F. Spevak, “On a degenerate boundary value problem for the porous medium equation in spherical coordinates”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:1 (2014),  119–129  mathnet  mathscinet  elib
2013
16. A. L. Kazakov, A. A. Lempert, D. S. Bukharov, “On segmenting logistical zones for servicing continuously developed consumers”, Avtomat. i Telemekh., 2013, 6,  87–100  mathnet  mathscinet; Autom. Remote Control, 74:6 (2013), 968–977  isi  scopus
17. A. L. Kazakov, T. A. Batagaeva, “Investigation of the stability of simple quasi-Toeplitz tridiagonal systems with unlimited dimension”, The Bulletin of Irkutsk State University. Series Mathematics, 6:3 (2013),  25–37  mathnet
18. A. A. Lempert, A. L. Kazakov, D. Bukharov, “Mathematical model and program system for solving a problem of logistic objects placement”, UBS, 41 (2013),  270–284  mathnet; Autom. Remote Control, 76:8 (2015), 1463–1470  isi
2012
19. V. N. Ushakov, A. R. Matviychuk, A. V. Ushakov, A. L. Kazakov, “On the solutions construction of the problem of convergence to a fixed point in time”, The Bulletin of Irkutsk State University. Series Mathematics, 5:4 (2012),  95–115  mathnet
20. A. L. Kazakov, L. F. Spevak, “Boundary element method and power series method for one-dimensional non-linear filtration problems”, The Bulletin of Irkutsk State University. Series Mathematics, 5:2 (2012),  2–17  mathnet
21. A. L. Kazakov, “Application of characteristic series for constructing solutions of nonlinear parabolic equations and systems with degeneracy”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:2 (2012),  114–122  mathnet  elib
22. D. S. Bukharov, A. L. Kazakov, “VIGOLT system for solving transport logistics optimization problems”, Vychisl. Metody Programm., 13:3 (2012),  65–74  mathnet
2011
23. A. L. Kazakov, A. A. Lempert, “An approach to optimization in transport logistics”, Avtomat. i Telemekh., 2011, 7,  50–57  mathnet  mathscinet  zmath; Autom. Remote Control, 72:7 (2011), 1398–1404  isi  scopus
2010
24. A. L. Kazakov, “Application of the generalized method of characteristic series to the construction of a solution of an initial-boundary value problem for a system of quasi-linear equations”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:2 (2010),  91–108  mathnet  elib
2009
25. A. L. Kazakov, “The Generalized Cauchy Problem for a Quasilinear System with Two Singularities”, Sib. Zh. Ind. Mat., 12:4 (2009),  51–63  mathnet  mathscinet
2008
26. A. L. Kazakov, “Построение решений обобщенной задачи Коши с данными на трех поверхностях в классе аналитических функций”, Sib. Zh. Ind. Mat., 11:1 (2008),  63–79  mathnet  mathscinet
2007
27. A. L. Kazakov, “The generalized Cauchy problem with data on two surfaces for a quasilinear analytic system”, Sibirsk. Mat. Zh., 48:5 (2007),  1041–1055  mathnet  mathscinet  zmath  elib; Siberian Math. J., 48:5 (2007), 837–848  isi  elib  scopus
2006
28. A. L. Kazakov, “On analytic solutions to the generalized Cauchy problem with data on three surfaces for a quasilinear system”, Sibirsk. Mat. Zh., 47:2 (2006),  301–315  mathnet  mathscinet  zmath  elib; Siberian Math. J., 47:2 (2006), 245–257  isi  elib  scopus
1997
29. S. P. Bautin, A. L. Kazakov, “A Cauchy problem with initial data on difference surfaces for a system with singularity”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 10,  13–23  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:10 (1997), 11–21

2010
30. A. L. Kazakov, “From Letter to the Editor”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:3 (2010),  285  mathnet  elib

Presentations in Math-Net.Ru
1. Построение специальных точных решений квазилинейного уравнения теплопроводности
A. L. Kazakov, Sv. S. Orlov
All-Russian conference "Modern Problems of Continuum Mechanics" devoted to 110 anniversary of L. I. Sedov
November 14, 2017 17:20

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019